Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

Issue : Volume 18 Number 2 (October 2012)
1 Page: Items per page:
  found 6 articles
 
1
Rosjanuardi, Rizky ( Department of Mathematics Education,Universitas Pendidikan Indonesia)
Journal of the Indonesian Mathematical Society Volume 18 Number 2 (October 2012) page. 67-71
Publisher: IndoMS
 
2
Owen, Livia ( Parahyangan Catholic University) ; Tuwankotta, J.M. ( Institut Teknologi Bandung)
Journal of the Indonesian Mathematical Society Volume 18 Number 2 (October 2012) page. 73-83
Publisher: IndoMS
 
3
Saputro, S.W. ( Institut Teknologi Bandung) ; Suprijanto, D. ( Institut Teknologi Bandung) ; Baskoro, Edi Tri ( Institut Teknologi Bandung) ; Salman, A.N.M. ( Institut Teknologi Bandung)
Journal of the Indonesian Mathematical Society Volume 18 Number 2 (October 2012) page. 85-92
Publisher: IndoMS
 
4
Halim, Suzeini Abdul ( University of Malaya, Malaysia) ; Omar, Rashidah ( Faculty of Computer and Mathematical Sciences, MARA University of Technology Malaysia,)
Journal of the Indonesian Mathematical Society Volume 18 Number 2 (October 2012) page. 93-99
Publisher: IndoMS
 
5
Wijayanti, Indah Emilia ( Department of Mathematics, Universitas Gadjah Mada)
Journal of the Indonesian Mathematical Society Volume 18 Number 2 (October 2012) page. 101-111
Publisher: IndoMS
 
6
Kuntari, Sri ( Department of Mathematics, Faculty of Mathematics and Natural Sciences Sebelas Maret University) ; Kusmayadi, Tri Atmojo ( Department of Mathematics, Faculty of Mathematics and Natural Sciences Sebelas Maret University)
Journal of the Indonesian Mathematical Society Volume 18 Number 2 (October 2012) page. 113-118
Publisher: IndoMS
 
1

Page: 1 of 1